JournalsaihpcVol. 37, No. 5pp. 1109–1141

New concentration phenomena for a class of radial fully nonlinear equations

  • Giulio Galise

    Dipartimento di Matematica, Sapienza Università di Roma, P.le Aldo Moro 2, 00185 Roma, Italy
  • Alessandro Iacopetti

    Département de Mathématique, Université Libre de Bruxelles, Campus de la Plaine - CP214 boulevard du Triomphe, 1050, Bruxelles, Belgium
  • Fabiana Leoni

    Dipartimento di Matematica, Sapienza Università di Roma, P.le Aldo Moro 2, 00185 Roma, Italy
  • Filomena Pacella

    Dipartimento di Matematica, Sapienza Università di Roma, P.le Aldo Moro 2, 00185 Roma, Italy
New concentration phenomena for a class of radial fully nonlinear equations cover
Download PDF

A subscription is required to access this article.

Abstract

We study radial sign-changing solutions of a class of fully nonlinear elliptic Dirichlet problems in a ball, driven by the extremal Pucci's operators and with a power nonlinear term. We first determine a new critical exponent related to the existence or nonexistence of such solutions. Then we analyze the asymptotic behavior of the radial nodal solutions as the exponents approach the critical values, showing that new concentration phenomena occur. Finally we define a suitable weighted energy for these solutions and compute its limit value.

Cite this article

Giulio Galise, Alessandro Iacopetti, Fabiana Leoni, Filomena Pacella, New concentration phenomena for a class of radial fully nonlinear equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 37 (2020), no. 5, pp. 1109–1141

DOI 10.1016/J.ANIHPC.2020.03.003